Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An identity in the free Lie algebra

Author: David Wigner
Journal: Proc. Amer. Math. Soc. 106 (1989), 639-640
MSC: Primary 17B65
MathSciNet review: 969322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An identity in the free Lie algebra is shown to imply the theorems of Friedrichs and Specht-Wever.

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XXXVII. Groupes et algèbres de Lie. Chapitre II: Algèbres de Lie libres. Chapitre III: Groupes de Lie, Hermann, Paris, 1972. Actualités Scientifiques et Industrielles, No. 1349. MR 0573068 (58 #28083a)
  • [2] Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons), New York-London, 1962. MR 0143793 (26 #1345)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B65

Retrieve articles in all journals with MSC: 17B65

Additional Information

PII: S 0002-9939(1989)0969322-5
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia